# SDR HALA2010022300073

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 30,388 hours, 5,817 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT PACK SHUT DOWN IN FLIGHT FOLLOWED BY A L PAC TEMP EICAS SELECTED STANDBY - N WAITED 5 MINUTES THEN RESET PAC.  PAC OPERATED NORMAL IN STBY- N.  PERFORMED BITE OF L PACK CONTROLLER PER FIM 21 51 00/101, NO FAULTS ON CONTROLLER OPS CHECKS NORMAL ON GROUND IN AUTO MODE PER B767 AMM 21 51 00 705 AND 21 51 00 705-058.
